# SDR FDEA2020050420877

- Difficulty date: May 2, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62497
- Aircraft time: 6,508 hours, 2,790 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#12 SLAT LOWER SEAL STRIP IS MISSING ON INBD SIDE.  ***************************************************  DIMENSIONS ON MISSING PIECE IS 28.5" X 1.5"     REMOVED AND REPLACED # 12 SLAT LOWER SEAL STRIP  COMPLIED WITH E.A. # H-2780-T0353740-P.3 TITLE-  FLIGHT CONTROL-L/E SLATS   FLAPS-# 12 SLAT LOWER  SEAL IS MISSING-TEMPORARY REPAIR. THE WHOLE SECTION  OF SEAL WAS REPLACED  MAKING THIS A PERMENANT  REPAIR.  PART # OF SEAL WAS 114T4151-18
